, Volume 51, Issue 1, pp 151-162

Bicompleting weightable quasi-metric spaces and partial metric spaces

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We show that the bicompletion of a weightable quasi-metric space is a weightable quasi-metric space. From this result we deduce that any partial metric space has an (up to isometry) unique partial metric bicompletion. Some other consequences are derived. In particular, applications to two interesting examples of partial metric spaces which appear in Computer Science, as the domain of words and the complexity space, are given.